Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


gentle deodorants
Nov 30, 2003

A minor problem: I've been taking HIV meds for three years; In the last few months I've noticed an increased sensitivity to conventional deodorants and anti-perspirants--they make my armpits itch and burn. Do you recommend any deodorants that work, but are not so harsh on the skin?

Response from Dr. Henry

Deodorants that are not antiperspirants (often with no aluminum) such as RightGuard may be better tolerated. Also the hypoallergenic line Almay has a deodorant that some can tolerate better. Baby powder works for some also. KH



Previous
splenomegaly
Next
Italian Therapeutic Vaccine

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement